# SDR NOCA11506

- Difficulty date: July 30, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-300
- Aircraft serial: 29898
- System (JASC): 2210 · Autopilot System
- Part: Power Supply
- Part number: BPS73
- Part serial: 23202
- Condition: Unknown
- Location: Autopilot
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT AUTOPILOT WOULD NOT ENGAGE IN APPROACH MODE.  ITEM PLACED ON MEL 22-10-1.
